MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. TORFLEX TRANSSEPTAL GUIDING SHEATH; INTRODUCER, CATHETER

BAYLIS MEDICAL COMPANY INC. TORFLEX TRANSSEPTAL GUIDING SHEATH; INTRODUCER, CATHETER
Lot Number TFFD150323
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis yet; however, the picture provided was evaluated.This is initial mdr to report investigations results (mdr awareness date: 12feb2024).The investigation found that based on photos submitted, packaging is damaged, and integrity of devices is in doubt.A visual inspection was conducted based on the photos submitted, and it was noted that the re-pack shipper identified damaged at one end as well as multiple creases identified overall.Also, a damage has been identified in the caton, the integrity of the device and sterile barrier system is in doubt.The reported allegations are confirmed based on photos submitted with complaint.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a torflex has arrived damaged.It was reported that the packaging and product arrived at the facility damaged; the torflex packaging looked as if it had been folded and had multiple creases down the sleeve; sterile packaging was not compromised.No patient involvement was reported.It was further evaluated during analysis (12feb2024) that based on photos provided, that the packaging is damaged, and integrity of devices is in doubt.A visual inspection was conducted based on the photos submitted, and it was noted that the re-pack shipper identified damaged at one end as well as multiple creases identified overall.Also, a damage has been identified in the caton, the integrity of the device and sterile barrier system is in doubt.

Brand Name
TORFLEX TRANSSEPTAL GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key18785547
Report Number2124215-2024-08128
Device Sequence Number18230726
Product Code DYB
UDI-Device Identifier00685447005414
UDI-Public00685447005414
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K102948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2024
Device Lot NumberTFFD150323
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown